# SDR FDEA201803280800

- Difficulty date: March 28, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 86,924 hours, 32,703 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: ARB01765
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING NR 1 FUEL TANK, INBD FUEL TRANSFER PUMP WEB CRACKED ON INBD SIDE OF OPENING.
